# SDR AALA982077

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 303.9 FRAME HAS SMALL CRACK EXTENDING FROM CUTOUT/RADIUS FOR STRINGER 16L INTERCOSTAL VIEWED FROM COCKPIT SIDE OF WEB.  REPAIRED PER SB 727-53-0153.  (M)
